Data Max

Search

Vitamin A Toxicity Found in Cat and Dog Supplements: Stratford Care USA Issues Recall

Table of Contents

Stratford Care USA, Inc. has issued a recall for 61 brands of Omega-3 Supplements for cats and dogs due to potentially high levels of vitamin A in the product. The company is recalling the supplements as a precautionary measure after receiving one report from a consumer whose dog exhibited signs of vitamin A toxicity after consuming the supplement.

Ingesting high levels of vitamin A can cause pets to suffer from general malaise, lack of appetite, nausea, peeling skin, weakness, tremors, convulsions, paralysis, and death. Therefore, pet owners are urged to take this matter seriously and take appropriate action if they have purchased any of the recalled Omega-3 Supplements.

The white plastic container has 60 soft gels, and the bottom of the container is marked with "lot 31133 EXP 04/13/23" and "lot 30837 EXP 10/26/22." The product has been labeled under various brand names, and it has been distributed throughout the United States in veterinary clinics, distribution centers, retail stores, and online marketplaces.

Stratford Care USA, Inc. advises pet owners to discontinue use of the recalled supplements and return them to the place of purchase for a full refund. If you have any questions or concerns, contact Stratford Care USA, Inc. at 877-498-2002.

The U.S. Food and Drug Administration has been notified of the recall, and pet owners are encouraged to report any adverse reactions to the agency's consumer complaint coordinator in their area.

It's important to note that no other Stratford Care USA, Inc. products are affected by this recall. However, pet owners are advised to remain vigilant and keep a close eye on their pets' health to ensure their safety and well-being.

Leave a Comment

Scroll to Top